Robust Control for a Class of Dynamical Systems with Uncertainties

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)125-137
JournalNonlinear Dynamics and Systems Theory,
Volume4
Publication statusPublished - 2004 Aug 1

Cite this

Robust Control for a Class of Dynamical Systems with Uncertainties. / Chen, Xinkai; Zhai, Guisheng.

In: Nonlinear Dynamics and Systems Theory, Vol. 4, 01.08.2004, p. 125-137.

Research output: Contribution to journalArticle

@article{ac926d4831e243d3befaaed91f185de2,
title = "Robust Control for a Class of Dynamical Systems with Uncertainties",
author = "Xinkai Chen and Guisheng Zhai",
year = "2004",
month = "8",
day = "1",
language = "English",
volume = "4",
pages = "125--137",
journal = "Nonlinear Dynamics and Systems Theory,",

}

TY - JOUR

T1 - Robust Control for a Class of Dynamical Systems with Uncertainties

AU - Chen, Xinkai

AU - Zhai, Guisheng

PY - 2004/8/1

Y1 - 2004/8/1

M3 - Article

VL - 4

SP - 125

EP - 137

JO - Nonlinear Dynamics and Systems Theory,

JF - Nonlinear Dynamics and Systems Theory,

ER -